# SDR UPS09554543

- Difficulty date: January 23, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT 645-765 LBL 21 WL 158.  REPAIRED PER ATS ENGINEERING NR 09-1290 DATED 2-3-09.
